# SDR CALA2019083001454

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 16,771 hours, 5,887 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 410038700303
- Condition: Overflow
- Location: Lavatory E
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAV E OVERFLOWING.  LAV NOT USABLE, LAV INOPERATIVE. FOUND LAV TOILET BOWL CLEAR WATER VALVE STICKING OPEN CAUSING THE TOILET TO OVERFLOW. DEFERRED PER MEL, OK TO CONTINUE, COMPLIED WITH DDP. REMOVED AND REPLACED VACUUM TOILET ASSEMBLY. OPS CHECK IS NORMAL, NO LEAKS.  IAW AMM 38-32-01-000-844-003 AND 38-32-01-400-844-003.
